参考文献/References:
[1] LAHROUZ A,OMARI L,KIOUACH D,et al.Complete global stability for an SIRS epidemic model with generalized non-linear incidence and vaccination [J].Applied Mathema-tics and Computation,2012,218(11):6519-6525.
[2] ZHAO Yanan,JIANG Daqing.The threshold of a stochastic SIS epidemic model with vaccination [J].Applied Mathema-tics and Computation,2014,243:718-727.
[3] JIN Manli.Classification of asymptotic behavior in a stochastic SIS epidemic model with vaccination [J].Physica A:Statistical Mechanics and Its Applications,2019,521:661-666.
[4] KIOUACH D, SABBAR Y.Stability and threshold of a stochastic SIRS epidemic model with vertical transmission and transfer from infectious to susceptible individuals [J].Discrete Dynamics in Nature and Society,2018,2018(1):7570296.
[5] ZHANG Xiaobing,CHANG Suqin,SHI Qihong,et al.Qualitative study of a stochastic SIS epidemic model with vertical transmission [J].Physica A:Statistical Mechanics and Its Applications,2018,505:805-817.
[6] CHEN Yang,ZHAO Wencai.Asymptotic behavior and threshold of a stochastic SIQS epidemic model with vertical transmission and Beddington-DeAngelis incidence [J].Advances in Difference Equations,2020,2020(1):353.
[7] SIMON M.SIR epidemics with stochastic infectious periods [J].Stochastic Processes and Their Applications,2020,130(7):4252-4274.
[8] CAI Siyang,CAI Yongmei,MAO Xuerong.A stochastic differential equation SIS epidemic model with regime switching [J].Discrete and Continuous Dynamical Systems:Series B,2021,26(9):4887-4905.
[9] LI Dan, LIU Shengqiang,CUI Jingan.Threshold dynamics and ergodicity of an SIRS epidemic model with Markovian switching [J].Journal of Differential Equations,2017,263(12):8873-8915.
[10] GUO Xiaoxia, LUO Jiaowan.Stationary distribution and extinction of SIR model with nonlinear incident rate under Markovian switching [J].Physica A:Statistical Mechanics and Its Applications,2018,505:471-481.
[11] ZHANG Xinhong,JIANG Daqing,ALSAEDI A,et al.Stationary distribution of stochastic SIS epidemic model with vaccination under regime switching [J].Applied Mathematics Letters,2016,59:87-93.
[12] DIEU N T,NGUYEN D H,DU N H, et al.Classification of asymptotic behavior in a stochastic SIR model [J].SIAM Journal on Applied Dynamical Systems,2016,15(2):1062-1084.
[13] NGUYEN D H,YIN G,ZHU Chao.Long-term analysis of a stochastic SIRS model with general incidence rates [J].SIAM Journal on Applied Mathematics,2020,80(2):814-838.
[14] DU N H,NHU N N.Permanence and extinction for the stochastic SIR epidemic model [J].Journal of Differential Equations,2020,269(11):9619-9652.
[15] MAO Xuerong,YUAN Chenggui.Stochastic differential equations with Markovian switching [M].London:Imperial College Press,2006.